# SDR ASAA2019030928549

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 20,383 hours, 6,695 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Intermittent
- Location: Autopilot Sys
- Part time: 3,441 hours, 1,217 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTOPILOT B WILL NOT ENGAGE IN FLIGHT. GROUNDED - YES. DFCS FAULT REVIEW SHOWS NUMEROUS FAULT MSG #22-11340 (CH-B R SNSR EXC INV) & MSG #22-11338 (CH-B P SNSR EXC INV). ACCOMPLISHED FIM 22-16 TASK 829 & FIM 22-16 TASK 828. GVI FCC -B INTLK CB'S & CHECKED POWER WITH FLUKE, NO FAULTS NOTED. REMOVED & REPLACED FCC B (M1876) AS PRECAUTIONARY REF AMM 22-11-33. ACCOMPLISHED LRU REPLACEMENT TEST (GP 35) REF AMM 22-11-33/401, DFCS LAND VERIFY TEST (GP 49) REF AMM 22-11-00/201 & HGS SYSTEM TEST REF SMM 34-36-00, OPS CK NML. ALSO, ACCOMPLISHED FCC OPS SOFTWARE CROSSLOAD REF AMM 22-11-33-470-804. VERIFIED CORRECT SOFTWARES BOTH FCC'S.
